Reference : General Interpolation by Polynomial Functions of Distributive Lattices
Scientific congresses, symposiums and conference proceedings : Paper published in a book
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/10993/25828
General Interpolation by Polynomial Functions of Distributive Lattices
English
Couceiro, Miguel [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit >]
Dubois, Didier []
Prade, Henri []
Rico []
Waldhauser, Tam�s [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit >]
2012
14th International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems
Springer - Verlang
Communications in Computer and Information Science , Volume 299
No
978-3-642-31717-0
14th International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems
from 9-7-2012 to 13-9-2012
Catania
Italy
http://hdl.handle.net/10993/25828
10.1007/978-3-642-31718-7_36

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Limited access
Miguel Couceiro,Tamás Waldhauser,General Interpolation by Polynomial Functions of Distributive Lattices.pdfAuthor postprint169.96 kBRequest a copy

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.